# SDR CA080730005

- Difficulty date: July 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 3,914 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164548540
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLUCTUATION OF NG (+/- 2 PERCENT) IN CRUISE FLIGHT. ACFT LANDED AT THE BASE NORMALLY. ENGINE INSPECTED. RUN-UP CARRIED OUT, NG FLUCTUATION CONFIRMED ON THE GROUND (82.5 TO 84.5 PERCENT), NR FLUCTUATION ON THE GROUND (374 - 380). FCU REPLACED (PART REMOVED WAS 1369.6 HOURS TSO). TEST FLIGHT CONDUCTED AFTER FCU REPLACEMENT AND FOUND SATISFACTORY.
